A new two-parameter family of exactly solvable Dirac Hamiltoniansстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 18 июля 2013 г.

Работа с статьей


[1] Pozdeeva E. O. A new two-parameter family of exactly solvable dirac hamiltonians // Theoretical and Mathematical Physics. — 2009. — Vol. 159, no. 2. — P. 618–626. Using the Darboux transformation method, we construct a two-parameter family of exactly solvable Dirac Hamiltonians. We obtain intertwining relations between various members of this family. We study the spectral properties of these Hamiltonians and give explicit expressions for their eigenfunctions. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть